Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 60, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 6, 2012, 7:53 PM CDT for Douglas County, Kansas. It was in force for 12 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 7:53 PM CDT (00:53 UTC)
- Expired
- May 6, 2012, 8:05 PM CDT
- In force
- 12 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Douglas County, KS
The radar
The Pleasant Hill radar (KEAX), 75 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 7:59 PM CDT | HAIL 0.75 | 2 Se Vinland, KS | DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2839 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
704 WUUS53 KTOP 070053 SVRTOP KSC045-070130- /O.NEW.KTOP.SV.W.0060.120507T0053Z-120507T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 753 PM CDT SUN MAY 6 2012 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL DOUGLAS COUNTY IN EAST CENTRAL KANSAS... * UNTIL 830 PM CDT * AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VINLAND... AND MOVING EAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN DOUGLAS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3876 9518 3889 9521 3893 9505 3877 9505 TIME...MOT...LOC 0053Z 252DEG 16KT 3884 9511 HAIL...1.25IN WIND...<50 MPH $$
2 follow-up statements
779 WWUS53 KTOP 070059 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 759 PM CDT SUN MAY 6 2012 KSC045-070130- /O.CON.KTOP.SV.W.0060.000000T0000Z-120507T0130Z/ DOUGLAS KS- 759 PM CDT SUN MAY 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL DOUGLAS COUNTY UNTIL 830 PM CDT... AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF EDGERTON...AND MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN DOUGLAS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3877 9511 3885 9513 3889 9505 3877 9505 TIME...MOT...LOC 0059Z 266DEG 19KT 3882 9507 HAIL...1.00IN WIND...<50 MPH $$
451 WWUS53 KTOP 070105 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 805 PM CDT SUN MAY 6 2012 KSC045-070115- /O.CAN.KTOP.SV.W.0060.000000T0000Z-120507T0130Z/ DOUGLAS KS- 805 PM CDT SUN MAY 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DOUGLAS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. LAT...LON 3877 9511 3885 9513 3889 9505 3877 9505 TIME...MOT...LOC 0105Z 266DEG 19KT 3882 9503 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 6:48 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 6, 6:48 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 648 PM CDT SUN MAY 6 2012 ...UPDATE TO AVIATION... .DISCUSSION... SHORT TERM FORECAST - TODAY AND TONIGHT... A MOIST WARM SECTOR HAS BEEN IN PLACE OVER EASTERN KANSAS FOR SEVERAL DAYS NOW...WHICH HAS BROUGHT MUGGY CONDITIONS TO THE AREA. SATURDAY WILL LIKELY BRING THE FINAL DAY OF THESE WARM AND MUGGY CONDITIONS FOR AT LEAST A FEW DAYS AS A COLD FRONT WHICH IS CURRENTLY LOCATED ON A LINE BETWEEN KLNK AND KRSL WILL SWEEP THROUGH THE AREA ON SATURDAY. THE MAIN CHALLENGE FOR TODAY WILL BE DETERMINING THE THREAT FOR SEVERE WEATHER THIS AFTERNOON AND EVENING AS THE COLD FRONT MOVES THROUGH THIS AFTERNOON. SHORT RANGE CONVECTIVE MODELS HAVE STARTED TO CONVERGE ON A SOLUTION WHICH BREAKS OUT CONVECTION ALONG THE FRONT OVER EASTERN MISSOURI AND UNZIPS THE NE-SW ORIENTED FRONT TO THE SW THIS AFTERNOON. THE MAIN UNCERTAINTY COMES WITH THE MID LEVEL ELEVATED MIXED LAYER(~700 MB) WHICH FORECAST SOUNDINGS INDICATE IS RATHER FORMIDABLE. ALTHOUGH THE CONVECTION ALLOWING MODELS INDICATE THAT UPWARD MOVING PARCELS WILL BE ABLE TO OVERCOME THE CAP...IT WILL BE TOUGH GIVEN THE 8-9C TEMPS AT 700 MB...WHICH MAY ACTUALLY WARM AS THE AFTERNOON PROGRESSES AS WARMER AIR ADVECTS INTO THE AREA FROM SC KANSAS. ANOTHER ASPECT REGARDING TODAYS CONVECTION IS A SUBTLE WAVE WHICH 500 MB PROFILERS AT HILLBORO AND HAVILAND BACKED SLIGHTLY...THEN VEERED...WHICH INDICATES A SUBTLE WAVE GOING THROUGH SC KANSAS. SOME ENHANCED CUMULUS AND EVEN SOME LIGHT RADAR ECHOES HAVE FORMED IN CENTRAL KANSAS...POSSIBLY IN RESPONSE TO THIS WAVE. THIS WAVE MAY ALSO GIVE AREAS FURTHER TO THE EAST A BETTER CHANCE TO OVERCOME THE MID LEVEL TEMP INVERSION...BY PROVIDING SOME MID LEVEL FORCING FOR ASCENT. ITS UNCLEAR AT THIS TIME WHETHER IT WILL BE ENOUGH TO OVERCOME THE WARM MID LEVEL LAYER. SHOULD CONVECTION BE ABLE TO BREAK OUT ACROSS THE AREA THIS AFTERNOON IT WOULD LIKELY BE IN THE 21-23Z TIME PERIOD ONCE THE FRONT REACHES KMHK. GIVEN AMPLE INSTABILITY OF 2500-3500 J/KG THERE WILL BE ENOUGH POTENTIAL ENERGY TO GET STRONG UPDRAFTS ALONG THE FRONT. MODEST WIND SHEAR OF 30-40 KTS IN THE 0-6 KM LAYER WILL GIVE ANY CELLS A LITTLE EXTRA LIFE...AND MAY ENHANCE THE THREAT FOR LARGER HAIL AND POSSIBLY A FEW DAMAGING WIND GUSTS. TIME OF ARRIVAL TOOL AND LINEAR EXTRAPOLATION INDICATES THAT THE FRONT SHOULD BE CLEARED OF THE FORECAST AREA BY ROUGHLY 03Z...AND WITH THE EXIT OF THE FRONT COMES THE END OF THE STRONGEST SHOWERS AND THUNDERSTORMS. WILL KEEP CHANCE POPS IN THE NORTHEASTERN AND EAST CENTRAL ZONES THROUGH 12Z AS SOME TRAILING STRATIFORM LIGHT SHOWERS MAY PERSIST POST FROPA. WITH COOLER AND DRIER AIR ADVECTING INTO THE AREA EXPECT MONDAY TO BE DRY WITH MUCH COOLER TEMPS CHARACTERIZED BY MAX TEMPS IN THE LOWER TO MID 70S. JL MID TERM - MONDAY THROUGH WEDNESDAY... THIS WILL BE A QUIET PERIOD AS A RIDGE OF SURFACE HIGH PRESSURE GRADUALLY BUILDS INTO THE AREA FROM WEST TO EAST. MONDAY MORNING MAY START OFF WITH A FEW SHOWERS IN THE AREA AMID SOME WEAK MID LEVEL FORCING...A SITUATION NOT UNLIKE THE MORNING SHOWERS IN NORTH CENTRAL NEBRASKA THIS MORNING. ANY SHOWERS SHOULD DISSIPATE/MOVE OUT OF THE AREA BY NOON THOUGH WITH PARTLY CLOUDY SKIES THEREAFTER. THERE WILL BE A PRETTY STOUT PRESSURE GRADIENT IN PLACE AND MIXING TO AROUND 825 HPA EXPECTED WHERE LOW CLOUDS CLEAR OUT SHOULD HELP CONTRIBUTE TO BREEZY NORTH WINDS. SOME HIGH CLOUDS AND CONTINUED MIXING SHOULD HELP MODERATE TUESDAY MORNING LOW TEMPS A BIT...WITH UPPER 40S AND LOWER 50S EXPECTED...WHILE WEDNESDAY MORNING MAY BE A BIT COOLER WITH MID 40S EXPECTED UNDER THE SURFACE RIDGE AND LIMITED CLOUD COVER. HIGH TEMPS MONDAY THROUGH WEDNESDAY WILL BE SEASONAL... GENERALLY IN THE LOWER 70S EACH DAY UNDER MOSTLY SUNNY SKIES... STABLE 850 TEMPS AND A WELL MIXED BOUNDARY LAYER. WEDNESDAY MAY BE JUST A SHADE COOLER WITH A BIT MORE CLOUD COVER AND SLIGHTLY COOLER TEMPERATURES ALOFT WITH THE PASSAGE OF THE UPPER TROUGH. BARJENBRUCH LONG TERM - THURSDAY THROUGH SUNDAY... TEMPERATURES ARE FORECAST TO REMAIN NEAR TO SLIGHTLY ABOVE NORMAL... LOWS IN THE 50S AND HIGHS IN THE 70S...THROUGH THE LONG TERM AS THE AREA IS DOMINATED BY A ZONAL TO NORTHWEST FLOW PATTERN ALOFT. THERE WILL BE A FEW SHORT WAVE TROUGHS MOVING THROUGH THIS UPPER LEVEL FLOW WITH A SURFACE FRONTAL BOUNDARY EXPECTED TO MEANDER ACROSS THE CENTRAL PLAINS FRIDAY THROUGH SUNDAY. THIS FRONT MAY COUPLE WITH THE WEAK TROUGHS TO BRING THUNDERSTORM CHANCES TO THE AREA FROM FRIDAY AFTERNOON THROUGH SUNDAY AFTERNOON. CONFIDENCE IN THE TIMING AND OVERALL PRECIP CHANCES THROUGH THIS PERIOD IS LOW THOUGH...AND HAVE GONE WITH LOW END POPS AT THIS TIME. BARJENBRUCH && .AVIATION... COLD FRONT HAS NOW MOVED SOUTH OF ALL TERMINALS WITH INCREASED NORTHERLY WINDS...ALTHOUGH GUSTS SHOULD DECREASE NEXT COUPLE OF HRS...BUT STAY SUSTAINED AROUND 10-15 KTS. MORE CONVECTION SHOULD FORM THIS EVENING AS NEXT SHORTWAVE TROUGH APPROACHES MAINLY PRIOR TO 06Z. AREA OF MVFR STRATUS SHOULD MOVE THROUGH THE TAF SITES BETWEEN 10Z AND 16Z THEN SCATTER TO VFR BEYOND THAT TIME FRAME. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 6, 2:34 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 234 PM CDT SUN MAY 6 2012 KSZ008>012-020>024-026-034>040-054>056-058-059-071945- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 234 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY...MAINLY SOUTH AND EAST OF A HIAWATHA TO ABILENE LINE. THE STRONGEST THUNDERSTORMS COULD BE SEVERE AND PRODUCE QUARTER SIZED HAIL AND DAMAGING WINDS AROUND 60 MPH...MAINLY THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES RETURN TO THE AREA LATE FRIDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, May 6, 4:26 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
426 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 1 S EUDORA 38.93N 95.10W
05/06/2012 E1.00 INCH DOUGLAS KS PUBLIC
DIME TO QUARTER SIZED HAIL
&&
MRCSpecial weather statement, May 6, 5:32 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
532 PM CDT SUN MAY 6 2012
KSZ026-040-062245-
DOUGLAS-JEFFERSON-
532 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON AND
NORTHWESTERN DOUGLAS COUNTIES...
THROUGH 545 PM CDT...SEVERAL THUNDERSTORMS WILL MOVE NORTHEAST AT 15
MPH ACROSS PORTIONS OF SOUTHERN JEFFERSON AND NORTHWESTERN DOUGLAS
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING PEA SIZE HAIL AND HEAVY RAIN.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THE STORMS MAY
STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER
IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3897 9517 3898 9518 3896 9518 3886 9549
3915 9549 3924 9518 3916 9517 3913 9517
3912 9518 3898 9518 3898 9516 3898 9515
3897 9515
TIME...MOT...LOC 2232Z 229DEG 13KT 3892 9543Special weather statement, May 6, 6:14 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
614 PM CDT SUN MAY 6 2012
KSZ026-040-070000-
DOUGLAS-JEFFERSON-
614 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFFERSON AND DOUGLAS
COUNTIES...
THROUGH 700 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 10 MPH
ACROSS PORTIONS OF EASTERN JEFFERSON AND DOUGLAS COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF
PRODUCING PEA SIZE HAIL...WINDS UP TO 40 MPH...HEAVY RAIN AND
FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
MCLOUTH...PLEASANT GROVE...LAWRENCE...BALDWIN CITY...VINLAND AND
EUDORA. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 195
AND 205 COULD ALSO BE AFFECTED.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE
WEATHER.
&&
LAT...LON 3874 9505 3881 9544 3942 9529 3942 9517
3897 9518 3898 9516 3897 9513 3898 9511
3896 9510 3896 9508 3898 9509 3899 9507
3898 9505
TIME...MOT...LOC 2314Z 273DEG 9KT 3933 9520 3889 9531Local storm report, May 6, 7:07 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
707 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 1 S LAWRENCE 38.94N 95.26W
05/06/2012 E1.25 INCH DOUGLAS KS EMERGENCY MNGR
MOST HAIL WAS QUARTER SIZE OR SMALLER. FEW STONES TO HALF
DOLLAR SIZE.
&&
MRCSpecial weather statement, May 6, 7:24 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
724 PM CDT SUN MAY 6 2012
KSZ054-070100-
LYON-
724 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LYON COUNTY...
THROUGH 800 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 15 MPH
INTO PORTIONS OF SOUTHWESTERN LYON COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...WINDS UP TO 40 MPH AND HEAVY RAIN. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE EMPORIA AIRPORT. MOTORISTS ALONG THE KANSAS
TURNPIKE BETWEEN MILE MARKERS 117 AND 125 COULD ALSO BE AFFECTED.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3817 9636 3838 9636 3840 9636 3840 9621
3817 9616 3817 9635
TIME...MOT...LOC 0024Z 269DEG 11KT 3831 9641Special weather statement, May 6, 7:43 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 743 PM CDT SUN MAY 6 2012 KSZ040-070130- DOUGLAS- 743 PM CDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOUGLAS COUNTY... THROUGH 830 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 10 MPH ACROSS PORTIONS OF SOUTHEASTERN DOUGLAS COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS UP TO 40 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE VINLAND AND BALDWIN CITY. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. && LAT...LON 3874 9505 3878 9527 3890 9524 3891 9505 TIME...MOT...LOC 0043Z 275DEG 7KT 3883 9520
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:07 PM CDT | Areal Flood Advisory | TOP | Douglas | 113 min |
| May 6, 7:24 PM CDT | Special Weather Statement | TOP | Lyon | 36 min |
| May 6, 7:43 PM CDT | Special Weather Statement | TOP | Douglas | 47 min |
| May 6, 8:00 PM CDT | Special Weather Statement | TOP | Lyon | 45 min |
| May 6, 8:01 PM CDT | Special Weather Statement | TOP | Franklin | 29 min |
| May 6, 8:11 PM CDT | Special Weather Statement | TOP | Franklin | 19 min |
| May 6, 8:27 PM CDT | Special Weather Statement | TOP | Coffey | 48 min |
| May 6, 8:30 PM CDT | Special Weather Statement | TOP | Franklin | 30 min |
| May 6, 8:40 PM CDT | Special Weather Statement | TOP | Coffey | 35 min |
| May 6, 9:15 PM CDT | Special Weather Statement | TOP | Anderson, Coffey | 60 min |
| May 7, 12:06 AM CDT | Special Weather Statement | TOP | Osage | 24 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.